# SDR HALA2017082300234

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 104,050 hours, 18,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT THE R2 DOOR NOT WORKING.  CONNECTED THE HARNESS. OPS CHECKED GOOD. OK FOR SERVICE.
